# SDR SWAA2017011711202

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 33,655 hours, 19,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Drain
- Part number: 148A33221
- Condition: Sheared
- Location: Bs 1016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VENT OUTLET AFT OF AFT PRESSURE BULKHEAD ON BOTTOM OF PLANE SHEARED AT BS 1016, STRINGER 26R.  REPAIRED THE DRAIN TUBE ASSEMBLY IAW EA.
